CureZone   Log On   Join
 

Constipation from HW? by mystikrunaway ..... Ask Humaworm: Parasites

Date:   3/17/2014 1:45:08 PM ( 7 years ago ago)
Hits:   1,224
URL:   https://www.curezone.org/forums/fm.asp?i=2159625

Hey everyone. I finished Humaworm about 2-3 weeks ago, and ever since I have been experiencing very unpleasant constipation... Every day I have the urge to take a # 2, but of course I am unable most times. I have resorted to doing daily enemas and taking between 300-900 mg of magnesium citrate (without oxide) daily without too much success; and now I am considering taking a senekot. I read that senna is "bad" for you, but I only plan on taking it for today to see if it will work. Most times I have an urge to crap, I feel very sick and nauseous, lightheaded followed by anxiety. My most recent symptoms are headaches, random arm and neck pain, and my sweat stinks more than usual throughout the day.

Could these sick feelings just be because I could still have toxins floating around in my system? I notice these feelings vary with intensity... Like, they come in waves almost. I will feel less constipated for a couple days, have one or two normal movements within those couple days, but have little to no anxiety or nausea or any of those crappy feelings. Then, the constipation will come back, along with severe anxiety, brain fog and nausea and lightheadedness etc. I am so sick of feeling this way, it gets so bad sometimes I feel like I am going to pass out and die. Every day I have to remind myself I am still here and living just to keep me from going crazy.

The other day, however, I crapped out what looked like 4 worms. They were about 2-3 inches long, I have pictures but not on this computer. Long slimy strings, about 1-2 cm thick. Disgusting. Do you think I could be herxing? I went to the doctor recently and was told all of my bloodwork came back fine apparently. They did ultrasounds on my gut and just told me im fine, just constipated. I never knew being constipated could bring on so much discomfort, seing as I have never experienced anything like this until I finished HW... Sooooooooo annoying to always be feeling so shitty.

Anyways, any advice on how to get rid of this constant constipation? I noticed I don't drink too much water, and frequently forgot to drink alot of water even while I was on HW, which is a big no-no, so I probably screwed myself over there. I have started to drink more water, but I guess I am somewhat scared to drink more water because I landed myself in the ER the day I finished HW for flushing the potassium out of my system after drinking about 4L of water.. That was the most scary experience I have ever experienced.. Puking for 7 hours straight while unconscious for 2 days. Could that experience have shocked my system into causing my bowels not to function do you think? Holy crap so many questions, I apologize. Thank you all for your advice in advance!
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=2159625